MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LOCKING SCREW SLF-TPNG W/STARDRIVE(TM) RECESS 36MM; NAIL,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LOCKING SCREW SLF-TPNG W/STARDRIVE(TM) RECESS 36MM; NAIL,FIXATION,BONE
Model Number 212.115
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code ktt.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a hardware removal due to a medial tibia wound, and the fracture was healed.Initially, the patient was implanted with a locking compression plate (lcp) plating system on an unknown date.The removal surgery was completed successfully without delay.There were no fragments generated.The patient outcome was unknown.This complaint involves sixteen (16) devices.This report is for (1) 3.5mm locking screw slf-tpng w/stardrive(tm) recess 36mm.This report is 6 of 10 for (b)(4).

Brand Name
3.5MM LOCKING SCREW SLF-TPNG W/STARDRIVE(TM) RECESS 36MM
Common Device Name
NAIL,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11132528
Report Number2939274-2021-00066
Device Sequence Number676472
Product Code JDS
UDI-Device Identifier10886982151896
UDI-Public(01)10886982151896
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K072095
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number212.115
Device Catalogue Number212.115
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2020
Initial Report FDA Received Date01/07/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5MM CORTEX SCREW SELF-TAPPING 14MM; 3.5MM CORTEX SCREW SELF-TAPPING 32MM; 3.5MM CORTEX SCREW SELF-TAPPING 45MM; 3.5MM LCP PLATE 6 HOLES 85MM; 3.5MM LOKNG SCW SLF-TPNG W/STRDR(TM) RECS 45MM; 4.5MM CORTEX SCREW SELF-TAPPING 26MM; 4.5MM CORTEX SCREW SELF-TAPPING 28MM; 4.5MM CORTEX SCREW SELF-TAPPING 30MM; 4.5MM/3.5MM LCP® MTAPYSEL PLT 11 HOLS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR